Announcement

Collapse
1 of 2 < >

Scheduled Update

ATTN: The forums will be down part of the day of March 31 for a scheduled update.
2 of 2 < >

Attn: Anyone Who Requested Registration and never got a response.

We normally get back to people on registration requests within a few business days. If you don't hear back from us within a week it may be because we're having difficulty with your email address. If you included your username in your request we've probably registered you already and just can't send you the information. You can give us a call at 1-877-693-7939 between the hours of 8am-4am Pacific time. We'll have your information set aside to give to you in the event attempts to send to your email didn't work.
See more
See less

No Sleep - Bloodshot Red Eyes

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • No Sleep - Bloodshot Red Eyes

    Ive noticed when I get less than 8 hours of sleep I wake-up and my eyes are bloodshot red, and there is no relief for them for the rest of the day. The redness remains throughout the day. My challenge is; it is hard for me to sleep 8 hours or more each night I would love too, however it is not a reality. Any ideas/solutions I may try to reduce the effects of a lack of sleep (extreme redness) appearing in my eyes on the nights I can not sleep or get less than 8 hours of sleep.

    Thanks.

  • #2
    My favorite treatment for red, irritated eyes in the morning is Dakrina. If I don't sleep well or my Tranquileyes didn't stay securely in place at night, I will wake up with a dry red eye. One drop of Dakrina will eliminate the redness and soothe the eye in about 10 minutes. I'm then usually fine for the rest of the day.

    If the surface of your eye is damaged or irritated (redness is a good indicator that it is), Dakrina will sting briefly upon instillation. It will also cause your vision to blur, possibly for up to 10 minutes, as it works its way over the surface of your eye and forms a protective layer. Therefore, be sure not to use it while driving or doing something dangerous until it has the chance to normalize.

    Last point: As you hopefully are aware, getting enough sleep is critical for the health of your brain and body. While Dakrina may help you compensate for the effect on your eyes, the rest of you is probably just as irritated as your eyes. You should look into why you're not getting enough sleep, if you haven't done so already.

    Comment


    • #3
      yep definitely. i noticed when i get less sleep, my eyes are worse.

      whenever i get to sleep in on the weekends, my eyes look pretty decent.

      Comment

      Working...
      X